MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; INTRAOPERATIVE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC MICROTEK; INTRAOPERATIVE PROBE COVER
Model Number PC3787
Medical Device Problem Codes Material Puncture/Hole (1504); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "for the past few months, the intraoperative probe cover drape reference (b)(4) has been continuously very easily breaking through causing contamination when we please the probe into the sterile cover.Please see pictures attached." the part shown broken in the provided picture is the tip of the probe cover.

Brand Name
MICROTEK
Common Device Name
INTRAOPERATIVE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul 55102
Manufacturer (Section G)
MICROTEK DOMINICANA S.A
zona franca no.2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key19187719
Report Number8043817-2024-00009
Device Sequence Number7431758
Product Code PUI
UDI-Device Identifier00748426046362
UDI-Public00748426046362
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberPC3787
Device Lot Number6463LR0400
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown